# SDR SWAA060233

- Difficulty date: January 17, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 62,381 hours, 47,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Bs 732d-742d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSELAGE SKIN CRACKED BETWEEN BS 732D TO BS 742D, STR 20L TO STR 21L.  REPAIRED SKIN PER SWA EA & SRM.
